Advances in Applied Mathematical Analysis (AAMA)


Volume 8  Number 1  (2013)




Banach Fixed Point Theorems on Complete Cone Metric Spaces and Its Application to Find Out Existence and Uniqueness solutions of Differential Equations.

pp. 1-9

Authors: S.C. Ghosh ; A. Kumar and M. Srivastava


Bayesian Estimates of Parameters for Life Distributions based on Different Loss Functions

pp. 11-17

Authors: Almutairi Aned Omar and Heng Chin Low


Some Results for the Sequences of Continuous Operators
pp. 19-22
Authors: Sabra Ramadan

Differential Sandwich Theorem for Universally Prestarlike Functions of Order α Defined by Linear Operators
pp. 23-39
Authors: T. N. Shanmugam, J. Lourthu Mary

Contra g*s-continuous and almost Contra g*s-continuous Functions in Topological Spaces
pp. 43-50
Authors: Rajakumar,A. Vadivel,K. Vairamanickam

Convergency of simple quintic splines
pp. 51-55
Authors: Zeenath K S, Azeef Muhammed P A


A Common Couple Fixed Point Theorem on Cone Metric Spaces

pp. 57-62

Authors: M. Amiri and M. Sorayya





 All rights are reserved with Research India Publications                             Home  Journals  Contact